Absence of HLA-B*1502 and HLA-A*3101 Alleles in 9 Korean Patients With Antiepileptic Drug-Induced Skin Rash: A Preliminary Study
2
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
There have been a number of studies about correlations between HLA genotypes in vari- ous ethnic groups and occurrence of various cutaneous adverse drug reactions, ranging in intensity from mild to severe, caused by antiepileptic drugs (AEDs). This is the first report analyzing the HLA genotypes of 9 Korean patients with skin rashes induced by various AEDs. The AEDs that induced skin rash were lamotrigine (n=3), carbamazepine (n=3), oxcarbazepine (n=1), phenobarbital (n=1), and phenytoin (n=1). None of the patients’ HLA genotypes was either HLA-B*1502 or HLA-A*3101 . Based on these series of cases, AED-induced skin rash can occur independently of HLA-B*1502 or HLA-A*3101 geno- types in the Korean patients.
Abstract
There have been a number of studies about correlations between HLA genotypes in vari- ous ethnic groups and occurrence of various cutaneous adverse drug reactions, ranging in intensity from mild to severe, caused by antiepileptic drugs (AEDs). This is the first report analyzing the HLA genotypes of 9 Korean patients with skin rashes induced by various AEDs. The AEDs that induced skin rash were lamotrigine (n=3), carbamazepine (n=3), oxcarbazepine (n=1), phenobarbital (n=1), and phenytoin (n=1). None of the patients’ HLA genotypes was either HLA-B*1502 or HLA-A*3101 . Based on these series of cases, AED-induced skin rash can occur independently of HLA-B*1502 or HLA-A*3101 geno- types in the Korean patients.
참고문헌 (18)
- Chung WH, "Genetic predisposition of life-threatening antiepileptic-induced skin reactions", Expert Opin Drug Saf, 9, pp.15~21 (2010)
- Chong KW, "Association of carbamazepine-induced severe cutaneous drug reactions and HLA-B*1502 allele status, and dose and treatment duration in paediatric neurology patients in Singapore", Arch Dis Child, 99, pp.581~584 (2014)
- Kim SH, "Carbamazepine-induced severe cutaneous adverse reactions and HLA genotypes in Koreans", Epilepsy Res, 97, pp.190~197 (2011)
- Kaniwa N, "HLA-B*1511 is a risk factor for carbamazepine-induced Stevens-Johnson syndrome and toxic epidermal necrolysis in Japanese patients", Epilepsia, 51, pp.2461~2465 (2010)
- McCormack M, "HLA-A*3101 and carbamazepine-induced hypersensitivity reactions in Europeans", N Engl J Med, 364, pp.1134~1143 (2011)
- Ozeki T, "Genome-wide association study identifies HLA-A*3101 allele as a genetic risk factor for carbamazepine-induced cutaneous adverse drug reactions in Japanese population", Hum Mol Genet, 20, pp.1034~1041 (2011)
- Wang XQ, "Cross-reactivity of skin rashes with current antiepileptic drugs in Chinese population", Seizure, 19, pp.562~566 (2010)
- Zaccara G, "Idiosyncratic adverse reactions to antiepileptic drugs", Epilepsia, 48, pp.1223~1244 (2007)
- Hu FY, "Pilot association study of oxcarbazepine-induced mild cutaneous adverse reactions with HLA-B*1502 allele in Chinese Han population", Seizure, 20, pp.160~162 (2011)
- Shi YW, "Hla-B alleles and lamotrigine-induced cutaneous adverse drug reactions in the Han Chinese population", Basic Clin Pharmacol Toxicol, 109, pp.42~46 (2011)
- Gogtay NJ, "Anticonvulsant hypersensitivity syndrome: a review", Expert Opin Drug Saf, 4, pp.571~581 (2005)
- 이경화, "New HLA Nomenclature (2010) and Its Clinical Application in Koreans", Annals of Laboratory Medicine, 30(3), pp.203~217 (2010), 대한진단검사의학회
- Hung SI, "Genetic susceptibility to carbamazepine-induced cutaneous adverse drug reactions", Pharmacogenet Genomics, 16, pp.297~306 (2006)
- Aihara M, "Pharmacogenetics of cutaneous adverse drug reactions", J Dermatol, 38, pp.246~254 (2011)
- Hung SI, "Common risk allele in aromatic antiepileptic-drug induced Stevens-Johnson syndrome and toxic epidermal necrolysis in Han Chinese", Pharmacogenomics, 11, pp.349~356 (2010)
- Lee KW, "Allelic and haplotypic diversity of HLA-A, -B, -C, -DRB1, and -DQB1 genes in the Korean population", Tissue Antigens, 65, pp.437~447 (2005)
- Burtis C, "Tietz Textbook of clinical chemistry and molecular diagnostics, 5th ed" (2012), Elsevier
- Lonjou C, "A marker for Stevens-Johnson syndrome ...: ethnicity matters", Pharmacogenomics J, 6, pp.265~268 (2006)
